# SDR NACA20110038

- Difficulty date: March 7, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT STA 1088 AFT SIDE STR 25R TO STR 25L.  CRACKED ANGLE AT STA 1088 AFT SIDE STR 25R TO STR 25L.  FABRICATED & INSTALLED IAW B737 DRW 65-54837 SHEET 1 REV E PART 65-54837-2.
